# SDR SIMA20120519009

- Difficulty date: May 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 30,025 hours, 27,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Filler
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND SEVERAL EMERGENCY LIGHT STRIPS FILLERS MISSING OR DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED MISSING AND DAMAGED EMERGENCY LIGHT STRIPS FILLERS STRIPS IAW AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
